# SDR SWIA201436343

- Difficulty date: February 12, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 19,631 hours, 11,865 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Out Of Adjust
- Location: Fuel System
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BUFFETING EXPERIENCED IN DESCENT BETWEEN 320 KIAS & 330 KIAS.  BUFFETING CONTINUED WITH THE THROTTLES AT IDLE UNTIL WE DECELERATED THROUGH 320 KTS.  AIRCRAFT WAS EMPTY, NO PASSENGERS & NO BAGS 4500 LBS FUEL.  FLT 4863 ADJUSTED FUEL DOOR AS NEEDED.  ALSO ADJUSTED MAIN CABIN DOOR HANDLE IAW AMM.
